# SDR AALA20170110002

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 73,525 hours, 38,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH RED LIGHT AT SEAT 20D IS INOPERATIVE. REPAIRED IAW AMM 33-60-98. OPERATIONAL CHECK GOOD.
